×

zbMATH — the first resource for mathematics

Some finite solvable groups with no outer automorphisms. (English) Zbl 0436.20014

MSC:
20D45 Automorphisms of abstract finite groups
20D10 Finite solvable groups, theory of formations, Schunck classes, Fitting classes, \(\pi\)-length, ranks
20D20 Sylow subgroups, Sylow properties, \(\pi\)-groups, \(\pi\)-structure
20D40 Products of subgroups of abstract finite groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Carter, R.W.; Fong, P., The Sylow 2-subgroups of the finite classical groups, J. algebra, 1, 139-151, (1964) · Zbl 0123.02901
[2] Dark, R.S., A complete group of odd order, (), 21-28 · Zbl 0303.20018
[3] Gagen, T.M.; Robinson, D.J.S., Finite metabelian groups with no outer automorphisms, Arch. math., 32, 417-423, (1979) · Zbl 0401.20011
[4] Gaschu¨tz, W., Nichtabelschep-gruppen besitzenäuβerep-automorphismen, J. algebra, 4, 1-2, (1966)
[5] Gorenstein, D., Finite groups, (1968), Harper & Row New York · Zbl 0185.05701
[6] Horozˇevskiiˇ, M.V.; Horozˇevskiiˇ, M.V., On complete groups of odd order, Algebra i logika, Algebra and logic, 13, 34-40, (1974)
[7] Huppert, B., Endliche gruppen, (1967), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0217.07201
[8] Weir, A., Sylowp-subgroups of the classical groups over finite fields of characteristic prime top, (), 529-533 · Zbl 0065.01203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.